# SDR 3EJA20251223001

- Difficulty date: October 13, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N943JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800046
- Aircraft time: 9,750 hours, 6,573 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: 1050C
- Condition: Failed
- Location: Zone 600
- Part time: 9,750 hours, 6,573 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY RECEIVED THE AMBER MESSAGE “WING BLEED LEAK R” FOLLOWED BY A CYAN MESSAGE “INBD WING A/I COLD R”.    R & R INBD RIGHT WING TEMP. TRANSDUCER. OPS CHECK GOOD.
